default search action
"Well-Posedness for the Two-Dimensional Modified Zakharov-Kuznetsov Equation."
Felipe Linares, Ademir Pastor (2009)
- Felipe Linares, Ademir Pastor:
Well-Posedness for the Two-Dimensional Modified Zakharov-Kuznetsov Equation. SIAM J. Math. Anal. 41(4): 1323-1339 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.